Review of "K. Ellul, B. Krawetz, J. Shallit & M.-w. Wang, Regular expressions -- new results and open problems, J. Autom. Lang. Combin 9 (2004) 233-256"

Share/Save/Bookmark

Asveld, P.R.J. (2006) Review of "K. Ellul, B. Krawetz, J. Shallit & M.-w. Wang, Regular expressions -- new results and open problems, J. Autom. Lang. Combin 9 (2004) 233-256". [Review of the book ] Mathematical reviews, MR2167 , p. 3990. ISSN 0025-5629

[img] PDF
Restricted to UT campus only

25kB
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/63795
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 237761